# SDR IPXA201310070483

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65B02025137
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP BOTTOM SKIN AFT PANEL HAS .25 INCH PUNCTURE 6 INCHES FROM INBD END.  REPAIRED IAW EO B747-5750-52337-A.
